# SDR SWAA2025102024936

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 42,436 hours, 20,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE MISSING COVER OVER PULL TO RELEASE HANDLE.   PULLED FLAP OVER ?PULL TO RELEASE HANDLE? ON FWD SERVICE DOOR ESCAPE SLIDE. NO DEFECTS NOTED PER AMM 25-66-00
